# SDR WRNA201506040004

- Difficulty date: May 22, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N950
- Make and model: Doug MD-11F
- Aircraft serial: 48461
- Aircraft time: 72,923 hours, 16,871 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1641-1661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT MAINTENANCE CHECK, INSPECTORS FOUND CORROSION IN THE CENTER CARGO COMPARTMENT BETWEEN BS 1641 & 1661 ON LONGERON 44R.  REPAIRED IAW SRM 53-00-05, TYPE 1.
